# SDR DHL2007785047

- Difficulty date: October 17, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION ON FORWARD PIT FUSELAGE SKIN AT BASE OF INTERCOSTAL BS 480-500 STRINGER 28R.  REMOVED CORROSION IAW B-727 SRM 51-10-6, FOUND OUT OF LIMITS IAW B-727 SRM 53-10-1 FIGURE 1.  REMOVED INTERCOSTAL ANGLE IAW B-727 SRM 51-30-2.  FABRICATED NEW ANGLE IAW B-727 SRM 53-10-2 FIGURE 3 AND 51-20-1.  TREATED AND PRIMED NEW ANGLE IAW B-727 SRM 51-10-2 AND INSTALLED NEW ANGLE AT FORWARD PIT INTERCOSTAL BS 480-500 STRINGER 28R IAW B-727 SRM 51-30-2.
